# SDR HNAA0200019

- Difficulty date: February 18, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314801
- Part serial: 0532
- Condition: Departed
- Location: Mlg
- Part time: 18,998 hours, 18,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT APPROXIMATELY 500 FEET, NUMBER 3 TIRE FELL OFF AIRCRAFT.  AIRCRAFT RETURNED TO FIELD.  REPLACED WHEEL ASSEMBLY AND FERRIED AIRCRAFT TO ORF WHERE THE LOWER PISTON AND AXLE WERE REPLACED AND NEW WHEEL ASSEMBLIES INSTALLED.
